# SDR ARWA9703002

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 2830 · Fuel Dump System
- Part: Fuel Dump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AIR TURNBACK FOR INOPERATIVE WEATHER RADAR, THE ELECTRICAL AND MANUAL FUEL DUMP SYSTEMS WERE FOUND TO BE INOPERATIVE.  AIRCRAFT LANDED IN MIA, 53,200 LBS OVERWEIGHT.  AN OVERWEIGHT LANDING INSPECTION WAS CONDUCTED WITH NO DEFECTS NOTED.  THE CAUSE OF THE FUEL DUMP SYSTEM MALFUNCTIONING IS UNDER INVESTIGATION.
